# SDR HEEA0014900

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5759N
- Make and model: Bell 412
- Aircraft serial: 33002
- System (JASC): 2200 · Auto Flight System
- Part: Tarsyn
- Part number: 2593996333
- Condition: Malfunctioned
- Location: Autoflight
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITCH AXIS KICKING IN ATT MODE ONLY.
